MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1007/bf03010913

Медицинская библиотека · Canadian Anaesthetists' Society journal · 1986

Anaphylactic reaction during anaesthesia associated with positive intradermal skin test to fentanyl.

Bennett M J, Anderson L K, McMillan J C, Ebertz J M, Hanifin J M, Hirshman C A

Клинический случайСтатьяПеревод в очереди

Аннотация

A 29 year-old female patient suffered vascular collapse which became apparent immediately after general anaesthesia. Resuscitation was prolonged and difficult, and complicated by the need for reoperation. Based on the time history, fentanyl was suspected as the causative agent. Fentanyl allergy was confirmed by skin testing one month later. The case is discussed, and the possible reasons for the delay in appearance of symptoms and signs are considered.

Для цитирования: Bennett M J, Anderson L K, McMillan J C, Ebertz J M, Hanifin J M, Hirshman C A. Anaphylactic reaction during anaesthesia associated with positive intradermal skin test to fentanyl.. Canadian Anaesthetists' Society journal. 1986. DOI: 10.1007/bf03010913.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.